Alert archive / Georgia / Red Flag Warnings in 2009

Red Flag Warning 9, NWS Tallahassee, FL

January 14, 200916 counties in Florida; 5 counties in Alabama; 26 counties in Georgia

NWS Tallahassee, FL issued this red flag warning at Jan 14, 2009, 1:42 PM CST for 16 counties in Florida; 5 counties in Alabama; 26 counties in Georgia. It took effect at Jan 16, 2009, 10:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 14, 2009, 1:42 PM CST (19:42 UTC)
In effect from
Jan 16, 2009, 10:00 AM CST
Expired
Jan 16, 2009, 5:00 PM CST
In force
7 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-01-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-01-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2072 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 141942
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
242 PM EST WED JAN 14 2009

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS
AFTERNOON FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH
CENTRAL GEORGIA...AND THE BIG BEND AND EASTERN PANHANDLE OF
FLORIDA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 
6 PM EST /5 PM CST/ THURSDAY FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE BIG BEND AND
EASTERN PANHANDLE OF FLORIDA DUE TO LONG DURATIONS OF LOW
RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 11 AM EST /12 PM CST/ TO 
6 PM EST /5 PM CST/ FRIDAY FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE BIG BEND AND
EASTERN PANHANDLE OF FLORIDA DUE TO LONG DURATIONS OF LOW
RELATIVE HUMIDITY...


.DISCUSSION...A VERY COLD AND DRY AIR MASS WILL REMAIN IN
PLACE ACROSS THE AREA THROUGH THE WEEKEND. THIS WILL LEAD
TO RED FLAG CONDITIONS FOR THE ENTIRE REGION EACH 
AFTERNOON AT LEAST THROUGH FRIDAY.

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
151000-
/O.UPG.KTAE.FW.A.0006.090115T1700Z-090115T2300Z/
/O.NEW.KTAE.FW.W.0008.090115T1700Z-090115T2300Z/
/O.NEW.KTAE.FW.W.0009.090116T1600Z-090116T2300Z/
/O.CON.KTAE.FW.W.0007.000000T0000Z-090114T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
242 PM EST WED JAN 14 2009 /142 PM CST WED JAN 14 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ THURSDAY...
...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 6 PM
EST /5 PM CST/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ THURSDAY. A RED FLAG WARNING HAS ALSO BEEN ISSUED
FROM 11 AM EST /10 AM CST/ TO 6 PM EST /5 PM CST/ FRIDAY. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS
AFTERNOON.


A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE DANGEROUS FIRE GROWTH POTENTIAL.

$$

CAMP
5 follow-up statements
000 
WWUS82 KTAE 150142
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
842 PM EST WED JAN 14 2009

...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ THURSDAY FOR SOUTHEAST ALABAMA... SOUTHWEST AND
SOUTH CENTRAL GEORGIA...AND THE BIG BEND AND EASTERN PANHANDLE OF
FLORIDA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 11 AM EST /12 PM CST/ TO 6 PM
EST /5 PM CST/ FRIDAY FOR SOUTHEAST ALABAMA... SOUTHWEST AND
SOUTH CENTRAL GEORGIA...AND THE BIG BEND AND EASTERN PANHANDLE OF
FLORIDA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...A VERY COLD AND DRY AIR MASS WILL REMAIN IN PLACE
ACROSS THE AREA THROUGH THE WEEKEND. THIS WILL LEAD TO RED FLAG
CONDITIONS FOR THE ENTIRE REGION EACH AFTERNOON AT LEAST THROUGH
FRIDAY.

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
151200-
/O.CON.KTAE.FW.W.0008.090115T1700Z-090115T2300Z/
/O.CON.KTAE.FW.W.0009.090116T1600Z-090116T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
842 PM EST WED JAN 14 2009 /742 PM CST WED JAN 14 2009/

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 6 PM EST /5 PM CST/ THURSDAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 6 PM EST /5 PM CST/ FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 6 PM EST /5 PM CST/ THURSDAY DUE TO EXPECTED LONG DURATIONS
OF LOW RELATIVE HUMIDITY BELOW CRITICAL LEVELS.

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 6 PM EST /5 PM CST/ FRIDAY DUE TO EXPECTED LONG DURATIONS
OF LOW RELATIVE HUMIDITY BELOW CRITICAL LEVELS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE DANGEROUS FIRE GROWTH POTENTIAL.

$$

14-MROCZKA
000 
WWUS82 KTAE 150901
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
401 AM EST THU JAN 15 2009

...THE RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 6 PM EST /5 PM CST/ TODAY FOR THE BIG BEND AND EASTERN PANHANDLE
OF FLORIDA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...THE RED FLAG WARNING THAT WAS IN EFFECT FOR TODAY FOR SOUTHEAST
ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA HAS BEEN CANCELLED...

...THE RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /12 PM CST/
TO 6 PM EST /5 PM CST/ FRIDAY FOR SOUTHEAST ALABAMA...SOUTHWEST AND
SOUTH CENTRAL GEORGIA...AND THE BIG BEND AND EASTERN PANHANDLE OF 
FLORIDA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...IN THE WAKE OF A REINFORCING COLD FRONT...A VERY COLD
AND DRY AIR MASS WILL REMAIN IN PLACE ACROSS THE AREA THROUGH THE 
WEEKEND. THIS WILL LEAD TO RED FLAG CONDITIONS FOR NORTH FLORIDA THIS
AFTERNOON. ALTHOUGH RELATIVE HUMIDITIES WILL REMAIN LOW ACROSS
SOUTHEAST ALABAMA...AND SOUTHWEST AND SOUTH CENTRAL GEORGIA...CRITICAL 
LONG DURATIONS ARE NOT ANTICIPATED. THEREFORE...THE WARNING FOR THESE
AREAS HAS BEEN CANCELLED. WITH AN EVEN DRIER AIRMASS IN PLACE...
CRITICAL RED FLAG LEVELS ARE EXPECTED ACROSS THE ENTIRE FORECAST
AREA ON FRIDAY AND SATURDAY.

ALZ065>069-GAZ120>131-142>148-155>161-151915-
/O.CAN.KTAE.FW.W.0008.090115T1700Z-090115T2300Z/
/O.CON.KTAE.FW.W.0009.090116T1600Z-090116T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
401 AM EST THU JAN 15 2009 /301 AM CST THU JAN 15 2009/

...RED FLAG WARNING IS CANCELLED FOR TODAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 6 PM EST /5 PM CST/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 
11 AM EST /10 AM CST/ TO 6 PM EST /5 PM CST/ FRIDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE DANGEROUS FIRE GROWTH POTENTIAL.

$$

FLZ007>019-026>029-034-151915-
/O.CON.KTAE.FW.W.0008.090115T1700Z-090115T2300Z/
/O.CON.KTAE.FW.W.0009.090116T1600Z-090116T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
401 AM EST THU JAN 15 2009 /301 AM CST THU JAN 15 2009/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/
TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 6 PM EST /5 PM CST/ FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/
TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON. A RED FLAG WARNING
REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 6 PM EST /5 PM
CST/ FRIDAY. 

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 6 PM EST /5 PM CST/ FRIDAY DUE TO EXPECTED LONG DURATIONS OF
LOW RELATIVE HUMIDITY BELOW CRITICAL LEVELS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE DANGEROUS FIRE GROWTH POTENTIAL.

$$

BLOCK
000 
WWUS82 KTAE 151918
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
218 PM EST THU JAN 15 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
TODAY FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /12 PM CST/
TO 6 PM EST /5 PM CST/ FRIDAY FOR SOUTHEAST ALABAMA...SOUTHWEST
AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND EASTERN
PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IS NOW IN EFFECT FROM 9 AM EST /8 AM CST/ TO
7 PM EST /6 PM CST/ SATURDAY FOR THE FLORIDA BIG BEND AND EASTERN
PANHANDLE DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM EST /10 AM CST/
TO 5 PM EST /4 PM CST/ SATURDAY FOR SOUTHEAST ALABAMA...SOUTHWEST
AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF LOW
RELATIVE HUMIDITY...

.DISCUSSION...IN THE WAKE OF A REINFORCING ARCTIC COLD FRONT...A
VERY COLD AND DRY AIR MASS WILL REMAIN IN PLACE ACROSS THE AREA.
THIS WILL LEAD TO RED FLAG CONDITIONS FOR THE ENTIRE TRI-STATE
REGION FRIDAY AND SATURDAY. LOW LEVEL MOISTURE WILL INCREASE ALONG 
WITH A SLIGHT CHANCE OF RAIN ON SUNDAY AS THE NEXT COLD FRONT  
PUSHES INTO THE AREA.

FLZ007>019-026>029-034-160830-
/O.NEW.KTAE.FW.W.0010.090117T1400Z-090118T0000Z/
/O.CON.KTAE.FW.W.0008.000000T0000Z-090115T2300Z/
/O.CON.KTAE.FW.W.0009.090116T1600Z-090116T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
218 PM EST THU JAN 15 2009 /118 PM CST THU JAN 15 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 6 PM EST /5 PM CST/ FRIDAY...
...RED FLAG WARNING IN EFFECT FROM 9 AM EST /8 AM CST/ TO 7 PM
EST /6 PM CST/ SATURDAY...


A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON.

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 6 PM EST /5 PM CST/ FRIDAY DUE TO EXPECTED LONG DURATIONS OF
LOW RELATIVE HUMIDITY BELOW CRITICAL LEVELS.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM EST /8 AM CST/ TO 7 PM EST
/6 PM CST/ SATURDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL CREATE DANGEROUS FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-160830-
/O.NEW.KTAE.FW.W.0010.090117T1600Z-090117T2200Z/
/O.CON.KTAE.FW.W.0009.090116T1600Z-090116T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
218 PM EST THU JAN 15 2009 /118 PM CST THU JAN 15 2009/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 6 PM EST /5 PM CST/ FRIDAY...
...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 5 PM
EST /4 PM CST/ SATURDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 6 PM EST /5 PM CST/ FRIDAY DUE TO EXPECTED LONG DURATIONS OF
LOW RELATIVE HUMIDITY BELOW CRITICAL LEVELS.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 5 PM
EST /4 PM CST/ SATURDAY.

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 6 PM EST /5 PM CST/ FRIDAY DUE TO EXPECTED LONG DURATIONS OF
LOW RELATIVE HUMIDITY BELOW CRITICAL LEVELS.

$$

BARRY
000 
WWUS82 KTAE 160148
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
848 PM EST THU JAN 15 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /12 PM CST/
TO 6 PM EST /5 PM CST/ FRIDAY FOR SOUTHEAST ALABAMA...SOUTHWEST
AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND EASTERN
PANHANDLE FOR LOW RELATIVE HUMIDITY...

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM EST /8 AM CST/ TO 
7 PM EST /6 PM CST/ SATURDAY FOR THE FLORIDA BIG BEND AND EASTERN
PANHANDLE FOR LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM EST /10 AM CST/
TO 5 PM EST /4 PM CST/ SATURDAY FOR SOUTHEAST ALABAMA...SOUTHWEST
AND SOUTH CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY...

.DISCUSSION...IN THE WAKE OF AN ARCTIC COLD FRONT...A VERY COLD
AND DRY AIR MASS WILL BE IN PLACE ACROSS THE AREA. THIS WILL LEAD
TO RED FLAG CONDITIONS FOR THE ENTIRE TRI-STATE REGION FRIDAY AND
SATURDAY. LOW LEVEL MOISTURE WILL INCREASE ALONG WITH A SLIGHT
CHANCE OF RAIN ON SUNDAY AS THE NEXT COLD FRONT PUSHES INTO THE
AREA.

FLZ007>019-026>029-034-161230-
/O.CON.KTAE.FW.W.0009.090116T1600Z-090116T2300Z/
/O.CON.KTAE.FW.W.0010.090117T1400Z-090118T0000Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
848 PM EST THU JAN 15 2009 /748 PM CST THU JAN 15 2009/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 6 PM EST /5 PM CST/ FRIDAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM EST /8 AM CST/ TO
7 PM EST /6 PM CST/ SATURDAY...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-161230-
/O.CON.KTAE.FW.W.0009.090116T1600Z-090116T2300Z/
/O.CON.KTAE.FW.W.0010.090117T1600Z-090117T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
848 PM EST THU JAN 15 2009 /748 PM CST THU JAN 15 2009/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 6 PM EST /5 PM CST/ FRIDAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 5 PM EST /4 PM CST/ SATURDAY...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FOURNIER
000 
WWUS82 KTAE 161002
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
502 AM EST FRI JAN 16 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /12 PM CST/
TO 6 PM EST /5 PM CST/ THIS AFTERNOON FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND EASTERN PANHANDLE FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM EST /8 AM CST/ TO
7 PM EST /6 PM CST/ SATURDAY FOR THE FLORIDA BIG BEND AND EASTERN
PANHANDLE FOR LOW RELATIVE HUMIDITY...

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 5 PM EST /4 PM CST/ SATURDAY FOR SOUTHEAST ALABAMA...SOUTHWEST
AND SOUTH CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY...

.DISCUSSION...A VERY COLD AND DRY AIR MASS WILL BE IN PLACE ACROSS
THE AREA TODAY THROUGH SATURDAY. THIS WILL LEAD TO RED FLAG 
CONDITIONS FOR THE ENTIRE TRI-STATE REGION. LOW LEVEL MOISTURE
WILL INCREASE ALONG WITH RAIN CHANCES ON SUNDAY AS THE NEXT COLD
FRONT PUSHES INTO THE AREA.

FLZ007>019-026>029-034-162300-
/O.CON.KTAE.FW.W.0009.090116T1600Z-090116T2300Z/
/O.CON.KTAE.FW.W.0010.090117T1400Z-090118T0000Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
502 AM EST FRI JAN 16 2009 /402 AM CST FRI JAN 16 2009/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
THIS MORNING TO 6 PM EST /5 PM CST/ THIS AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM EST /8 AM CST/ TO
7 PM EST /6 PM CST/ SATURDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
THIS MORNING TO 6 PM EST /5 PM CST/ THIS AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT FROM 9 AM EST /8 AM CST/ TO 7 PM EST
/6 PM CST/ SATURDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-162300-
/O.CON.KTAE.FW.W.0009.090116T1600Z-090116T2300Z/
/O.CON.KTAE.FW.W.0010.090117T1600Z-090117T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
502 AM EST FRI JAN 16 2009 /402 AM CST FRI JAN 16 2009/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
THIS MORNING TO 6 PM EST /5 PM CST/ THIS AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 5 PM EST /4 PM CST/ SATURDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
THIS MORNING TO 6 PM EST /5 PM CST/ THIS AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 5 PM EST
/4 PM CST/ SATURDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

8-JAMSKI

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 14, 1:15 PM CST, 27 minutes earlier.

Area forecast discussion, Jan 14, 1:15 PM CST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
215 PM EST WED JAN 14 2009

...HARD FREEZE WATCH IN EFFECT LATE THURSDAY NIGHT INTO FRIDAY
MORNING ACROSS THE LOCAL AREA...

...AN ARCTIC AIRMASS WILL FILTER INTO THE REGION ON THURSDAY AND WE
MAY SEE OUR COLDEST MINIMUM TEMPERATURES IN OVER A DECADE...

.SHORT TERM...TONIGHT THROUGH FRIDAY...
HIGHLY AMPLIFIED UPPER PATTERN WILL BECOME MORE AMPLIFIED AS THE
TROUGH OVER THE EASTERN U.S. CONTINUES TO DIG. THIS WILL ALLOW THE
COLDEST AIRMASS SO FAR THIS SEASON AND POSSIBLY THE COLDEST IN OVER
A DECADE TO SPILL DOWN INTO THE LOCAL REGION. THE LEADING EDGE OF
THE ARCTIC AIRMASS WAS MOVING THROUGH THE MIDWEST THIS AFTERNOON AND
IS SCHEDULED TO ARRIVE IN OUR CWA BY EARLY TO MID AFTERNOON ON
THURSDAY. WE EXPECT A SCATTERING OF CLOUDS WITH THE FRONT OTHERWISE
NO SENSIBLE WEATHER. LOWS OVERNIGHT TONIGHT WILL DROP BELOW FREEZING
OVER ALL BUT THE IMMEDIATE COAST. THERE SHOULD BE JUST ENOUGH WIND
OVERNIGHT TO PREVENT A HARD FREEZE. TEMPS THURSDAY SHOULD BE VERY
SIMILAR TO TODAYS WITH MID TO UPPER 50S COMMON. A HARD FREEZE IS
LOOKING MORE LIKELY FOR THURSDAY NIGHT BUT WE WILL KEEP THE
HARD FREEZE WATCH UP FOR NOW. ALSO...FORECAST WIND CHILL VALUES FOR
THURSDAY NIGHT ARE BORDERLINE FOR OUR NORTHWEST ZONES WHICH WOULD
INCLUDE THE DOTHAN REGION. THIS WILL BE REVISITED TOMORROW AND WE
MAY NEED A WIND CHILL ADVISORY FOR THAT AREA. THE COLDEST MAX
TEMPERATURES ASSOCIATED WITH THIS ARCTIC AIRMASS WILL BE FRIDAY WITH
READINGS ONLY EXPECTED TO REACH THE MID TO UPPER 40S EVEN WITH
ABUNDANT INSOLATION. WINDS ARE FORECAST TO BE FROM THE NORTH AROUND
5 TO 10 MPH MAKING IT FEEL EVEN COLDER. THE COLDEST MIN TEMPS WILL
COME FRIDAY NIGHT AS THE CENTER OF THE SURFACE HIGH SETTLES OVERHEAD
OR JUST TO OUR NORTHEAST. SEE THE LONG TERM SECTION BELOW FOR MORE
DETAILED DISCUSSION. ALSO...LISTED BELOW IS SOME CLIMATOLOGICAL
INFORMATION CONCERNING EXTREME MIN TEMPS AT TALLAHASSEE.

..........JANUARY TLH CLIMATE 1892-2008 (116 YRS)..........

RECORD LOW = 6F 1985
# DAYS BELOW 15 F =  11
# DAYS BELOW 20 F =  70

............................................................

LAST OCCURRENCE OF THE FOLLOWING MIN TEMPS AT TALLAHASSEE:

18 DEGREES ...... FEB 17 2007
16 DEGREES ...... FEB 5 1996
13 DEGREES ...... DEC 24 1989

&&

.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY...
THE GFS/ECMWF BOTH INDICATE A FAIRLY STRONG SHORTWAVE TROUGH
MOVING OUT OF THE CANADIAN PRAIRIES ON FRIDAY DROPPING SOUTHEAST
ACROSS THE PLAIN STATES ON SATURDAY...THEN ACROSS THE SOUTHEAST
REGION SUNDAY. THIS MAINTAINS UPPER TROUGHING ACROSS THE EASTERN
1/3RD OF CONUS THROUGH THE WEEKEND BEFORE SHIFTING TO THE EASTERN
SEABOARD ON MON. THIS FIRST HALF OF PERIOD WILL BE HIGHLIGHTED BY A
STRONG WEST TO NORTHWEST FLOW WITH PROGRESSIVELY COLDER AND DRIER
AIR DRIVEN INTO THE REGION BY A SERIES OF REINFORCING COLD FRONTS.

AT THE SURFACE...STRONG HIGH PRESSURE OVER THE SE U.S. FRI NIGHT
GRADUALLY WEAKENS AND SLIDES SOUTH TO CENTRAL FL EARLY SUN. THIS IS
IN RESPONSE TO FIRST COLD FRONT PROGGED TO SLIDE ACROSS THE LOCAL
FORECAST AREA ON SUNDAY. THIS ONE MAY BEING M/CLOUDY SKIES AND A
PASSING SHOWER OR TWO. IN ITS WAKE...HIGH PRESSURE BUILDS IN FROM
OVER THE WESTERN GULF COAST. THE FORECAST WILL CONTINUE COLD AND DRY
UNDER MOSTLY CLEAR/SUNNY SKIES THROUGH OF THE WEEKEND. THE SECOND
REINFORCING FRONT SHOULD PASS MONDAY EVENING INTO TUES AND AGAIN...
HIGH PRESSURE BUILDS INTO SE TUES INTO WED.

THE MAIN FOCUS OF EXTENDED FORECAST CONTINUES TO THE VERY COLD
MASSIVE 1045-1050 MB ARCTIC RIDGE WITH VERY COLD CANADIAN SURFACE
HIGH PRESSURE OVERSPREADING THE DEEP SOUTH BRINGING SHARPLY COLDER
TEMPERATURES INTO THE REGION THRU THE WEEKEND. HIGH PRESSURE WILL
CONTINUE TO SHIFT SOUTHEAST AND BE CENTERED ALMOST OVER THE CWA BY
DAYBREAK SATURDAY MORNING. THIS WILL LEAD TO CALM CONDITIONS AND
IDEAL SET-UP FOR COLDEST TEMPERATURES OF THE SEASON. FOR FRIDAY
NIGHT INTO SATURDAY...LOW TEMPERATURES SHOULD BREAK RECORDS OVER
LOCAL AREA FRIDAY NIGHT/SATURDAY MORNING. THE RECORD LOW FOR THE
TALLAHASSEE AIRPORT ON SATURDAY IS 17 DEGREES (1977).

NEW MEX GUIDANCE EVEN COLDER THAN PREVIOUS RUN WITH MIN TEMPS SAT
MORNING 6, 13 AND 16 AT TLH, VLD AND DHN RESPECTIVELY. MOS SHOWS 12,
15 AND 15 FOR THE THREE SITES. HARD PRESSED TO FOLLOW MEX ESPECIALLY
SINCE ACCORDING TO TLH CLIMO...LESS THAN ONE PERCENT CHANCE OF LOW
TEMPERATURE DROPPING BELOW 15 DEGREES IN MONTH OF JANUARY. WILL
FOLLOW CLOSELY TO MOS WHICH STILL DROPS INHERITED FORECAST 3-4
DEGREES.  SO EVERYTHING POINTS TO A SIGNIFICANT HARD FREEZE EVENT
OVER OUR AREA. HIGHS SAT WILL BE HARD PRESSED TO MAKE IT PAST 50 SE
ALA TO MID 50S ELSEWHERE (PER MOS). HARD FREEZE FOR AT LEAST ERN
HALF OF CWA POSSIBLE SUNDAY MORNING. AS HIGH SHIFTS EWD BEGINNING
SUNDAY...MINS GRADUALLY INCREASE BUT HOVER AROUND FREEZING THRU
PERIOD. BEGINNING ON SUNDAY...THERE WILL BE THE BEGINNING OF A
GRADUAL WARMING TREND BUT TEMPS STILL REMAIN BELOW CLIMO. GFS IS
SHOWING A SIGNIFICANT CHANGE TO A MUCH LESS AMPLIFIED LARGE SCALE
CONUS PATTERN BY WEDNESDAY FINALLY GIVING LOCAL REGION A BREAK FROM
A WINTRY WEEK.

&&

.MARINE...A DRY COLD FRONT WILL MOVE OVER THE NORTHEAST GULF LATE
THURSDAY AFTERNOON INTO FRIDAY WITH GUSTY NORTHERLY WINDS FOLLOWING
IT. THIS WILL LEAD TO ADVISORY CONDITIONS WITH THE LARGEST SEAS
ACROSS THE OFFSHORE WATERS. SATURDAY INTO SUNDAY...ANOTHER COLD
FRONT WILL APPROACH FROM THE NORTHWEST...THEN MOVE ACROSS THE WATERS
THROUGH THE DAY SUNDAY. GUSTY WEST TO NORTHWEST WINDS WILL LEAD TO
ADVISORY CONDITIONS ONCE AGAIN SUNDAY AND SUNDAY NIGHT.

&&

.AVIATION...VFR CONDITIONS TO PREVAIL THROUGH THURSDAY.

&&

.FIRE WEATHER...EVEN THOUGH MAX TEMPS THE NEXT SEVERAL DAYS WILL BE
BELOW NORMAL...DEW POINTS WILL BE VERY LOW AND WE MAY EVEN SEE
NEGATIVE DEW POINTS FRIDAY AFTERNOON. AS A RESULT...MINIMUM
AFTERNOON RELATIVE HUMIDITY WILL EASILY MEET RED FLAG CRITERIA
ACROSS THE ENTIRE TRI-STATE AREA FOR THE NEXT SEVERAL DAYS. RED FLAG
WARNINGS ARE BEING ISSUED THROUGH FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  27 58 24 47 13/ 0 0 0 0 0
PANAMA CITY  33 57 28 47 22/ 0 0 0 0 0
DOTHAN       31 53 23 45 16/ 0 0 0 0 0
ALBANY       29 54 22 46 17/ 0 0 0 0 0
VALDOSTA     28 57 24 48 16/ 0 0 0 0 0
CROSS CITY   27 61 24 51 17/ 0 0 0 0 0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 5 PM CST THIS FOR ALL ZONES.
     HARD FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY
     MORNING FOR ALL ZONES.
     RED FLAG WARNING THURSDAY AFTERNOON ALL ZONES.
     RED FLAG WARNING FRIDAY AFTERNOON ALL ZONES.
GA...RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON FOR ALL ZONES.
     HARD FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY
     MORNING FOR ALL ZONES.
     RED FLAG WARNING THURSDAY AFTERNOON ALL ZONES.
     RED FLAG WARNING FRIDAY AFTERNOON ALL ZONES.
FL...RED FLAG WARNING UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON FOR
     ALL ZONES.
     HARD FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY
     MORNING FOR ALL ZONES.
     RED FLAG WARNING THURSDAY AFTERNOON ALL ZONES.
     RED FLAG WARNING FRIDAY AFTERNOON ALL ZONES.
GM...NONE.

&&

AVIATION/FIRE WEATHER...CAMP
LONG TERM...BLOCK
REST OF DISCUSSION...BARRY
Hazardous weather outlook, Jan 14, 2:22 AM CST, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
322 AM EST WED JAN 14 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-151000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
322 AM EST WED JAN 14 2009 /222 AM CST WED JAN 14 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

...HARD FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY MORNING...

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. CLEAR SKIES WITH
TEMPERATURES CLIMBING INTO THE UPPER 50S THIS AFTERNOON WILL BE
EXPECTED. LATER TONIGHT...A LIGHT FREEZE IS EXPECTED WITH
TEMPERATURES RANGING FROM 28 TO 32 DEGREES ACROSS THE AREAS AWAY
FROM THE IMMEDIATE COAST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
A STRONG HIGH PRESSURE SYSTEM WILL BUILD SOUTH INTO THE REGION
IN THE WAKE OF A DRY COLD FRONT LATE THURSDAY NIGHT IN FRIDAY. A
VERY DRY AND COLD AIR MASS ASSOCIATED WITH THIS FEATURE AND WILL
LEAD TO THE COLDEST TEMPERATURES OF THE SEASON EARLY FRIDAY AND
SATURDAY MORNING. AT THIS TIME...SATURDAY MORNING APPEARS TO BE
THE COLDEST OF THE NEXT FOUR TO FIVE NIGHTS WITH TEMPERATURES
FORECAST TO PLUMMET INTO THE TEENS. THESE CONDITIONS COULD KILL
CROPS AND OTHER SENSITIVE VEGETATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 2:43 AM CSTHard Freeze WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more35 hr
Jan 14, 1:42 PM CSTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more27 hr

Nearby

Red Flag Warnings in Georgia, 2009Red Flag Warnings in Florida, 2009Red Flag Warnings in Alabama, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.